MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE 132 SIZE 2.5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE 132 SIZE 2.5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6020-2530
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Injury (2348); Reaction (2414)
Date of Event 04/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Not returned.
 
Event or Problem Description
It was reported through the filing of a lawsuit that allegedly the patient underwent a left total hip arthroplasty on (b)(6) 2011 and after implantation developed pain in her replaced hip and metal ion testing demonstrated elevated cobalt and chromium levels.The patient was revised on (b)(6) 2017 and during the revision surgery "a very significant amount of corrosion was evident at the base of the trunnion".

Brand Name
ACCOLADE 132 SIZE 2.5
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8226165
Report Number0002249697-2019-00068
Device Sequence Number2070153
Product Code LPH
UDI-Device Identifier04546540510617
UDI-Public04546540510617
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Catalogue Number6020-2530
Device Lot Number37323204
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2018
Initial Report FDA Received Date01/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;